# SDR 98ZZZM511

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 85540062101
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN LINE MX PERSONNEL WERE REPLACING A TAIL NAV BULB WHEN THEY NOTICED A PIECE OF THE FORE RUDDER HANGING DOWN ON THE TAILCONE OF THE AIRCRAFT.  FURTHER INSPECTION, FOUND THE FORE RUDDER LOWER RIB END CAP HAD SEVERAL CRACKS AND THE ACCESS PANEL COVER PLATE HAS ALMOST ALL OF THE ATTACHING RIVETS PULLED THROUGH.  ALLOWING THE COVER PLATE TO HANG DOWN ON THE TAILCONE OF THE AIRCRAFT.  THE AIRCRAFT WAS FERRIED TO GJT, WHERE THE FORE AND AFT RUDDERS WERE REMOVED.  A NEW ACCESS PANEL COVER PLATE FABRICATED AND INSTALLED AND THE RIB END CAP WAS REPLACED IAW RO NR DHC82-55-0001 GJT.  THE RUDDERS WERE REINSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
